| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a history/settings (inaccurate delivery) issue.The patient¿s blood glucose (bg) was reported to be greater than 250 mg/dl but less than 500 mg/dl with no reported additional signs or symptoms, which does not meet the animas criteria for an adverse event.There was no indication that the device caused or contributed to an adverse event.This complaint is being reported because there is an allegation against the delivery function of the pump.